# SDR DL72W011512

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 78,564 hours, 53,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 570206003
- Condition: Missing
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PANEL ON TOP OF RT WING TIP NAV LIGHT IS MISSING.  REPLACED SAME.
